Open Access
RAIRO-Oper. Res.
Volume 55, Number 6, November-December 2021
Page(s) 3603 - 3616
Published online 08 December 2021
  • L.Q. Anh, T.Q. Duy, D.V. Hien, D. Kuroiwa and N. Petrot, Convergence of solutions to set optimization problems with the set less order relation. J. Optim. Theory Appl. 185 (2020) 416–432. [CrossRef] [MathSciNet] [Google Scholar]
  • C.R. Chen, S.J. Li and K.L. Teo, Solution semicontinuity of parametric generalized vector equilibrium problems. J. Global Optim. 45 (2009) 309–318. [CrossRef] [MathSciNet] [Google Scholar]
  • C.R. Chen, X. Zuo, F. Lu and S.J. Li, Vector equilibrium problems under improvement sets and linear scalarization with stability applications. Optim. Methods Softw. 31 (2016) 1240–1257. [CrossRef] [MathSciNet] [Google Scholar]
  • J. Chen, Q.H. Ansari and J.C. Yao, Characterizations of set order relations and constrained set optimization problems via oriented distance function. optimization 66 (2017) 1741–1754. [CrossRef] [MathSciNet] [Google Scholar]
  • M. Dhingra and C.S. Lalitha, Approximate solutions and scalarization in set-valued optimization. Optimization 66 (2017) 1793–1805. [CrossRef] [MathSciNet] [Google Scholar]
  • F. Flores-Bazán and E. Hernández, A unified vector optimization problem: complete scalarizations and applications. Optimization 60 (2011) 1399–1419. [CrossRef] [MathSciNet] [Google Scholar]
  • F. Flores-Bazán, F. Flores-Bazán and S. Laengle, Characterizing efficiency on infinite-dimensional commodity spaces with ordering cones having possibly empty interior. J. Optim. Theory Appl. 164 (2015) 455–478. [CrossRef] [MathSciNet] [Google Scholar]
  • C. Gerth and P. Weidner, Nonconvex separation theorems and some applications in vector optimization. J. Optim. Theory Appl. 67 (1990) 297–320. [CrossRef] [MathSciNet] [Google Scholar]
  • C. Gutiérrez, E. Miglierina, E. Molho and V. Novo, Convergence of solutions of a set optimization problem in the image space. J. Optim. Theory Appl. 170 (2016) 358–371. [CrossRef] [MathSciNet] [Google Scholar]
  • T.X.D. Ha, A Hausdorff-type distance, a directional derivative of a set-valued map and applications in set optimization. Optimization 67 (2018) 1031–1050. [CrossRef] [MathSciNet] [Google Scholar]
  • Y. Han and N.J. Huang, Well-posedness and stability of solutions for set optimization problems. Optimization 66 (2017) 17–33. [CrossRef] [MathSciNet] [Google Scholar]
  • Y. Han and N.J. Huang, Continuity and convexity of a nonlinear scalarizing function in set optimization problems with applications. J. Optim. Theory Appl. 177 (2018) 679–695. [CrossRef] [MathSciNet] [Google Scholar]
  • E. Hernández and L. Rodrguez-Marn, Nonconvex scalarization in set optimization with set-valued maps. J. Math. Anal. Appl. 325 (2007) 1–18. [CrossRef] [MathSciNet] [Google Scholar]
  • J.B. Hiriart-Urruty, Tangent cones, generalized gradients and mathematical programming in Banach spaces. Math. Oper. Res. 4 (1979) 79–97. [Google Scholar]
  • L. Huerga, B. Jiménez, V. Novo and A. Vlchez, Six set scalarizations based on the oriented distance: continuity, convexity and application to convex set optimization. Math. Methods Oper. Res. 93 (2021) 413–436. [CrossRef] [MathSciNet] [Google Scholar]
  • K. Ike, M. Liu, Y. Ogata and T. Tanaka, Semicontinuity of the composition of set-valued map and scalarization function for sets. J. Appl. Numer. Optim. 1 (2019) 267–276. [Google Scholar]
  • B. Jiménez, V. Novo and A. Vlchez, A set scalarization function based on the oriented distance and relations with other set scalarizations. Optimization 67 (2018) 2091–2116. [CrossRef] [MathSciNet] [Google Scholar]
  • B. Jiménez, V. Novo and A. Vlchez, Characterization of set relations through extensions of the oriented distance. Math. Methods Oper. Res. 91 (2020) 89–115. [CrossRef] [MathSciNet] [Google Scholar]
  • B. Jiménez, V. Novo and A. Vlchez, Six set scalarizations based on the oriented distance: properties and application to set optimization. Optimization 69 (2020) 437–470. [CrossRef] [MathSciNet] [Google Scholar]
  • S. Kapoor and C.S. Lalitha, Stability and scalarization for a unified vector optimization problem. J. Optim. Theory Appl. 182 (2019) 1050–1067. [CrossRef] [MathSciNet] [Google Scholar]
  • Karuna and C.S. Lalitha, External and internal stability in set optimization. optimization 68 (2019) 833–852. [CrossRef] [MathSciNet] [Google Scholar]
  • A. Khan, C. Tammer and C. Zalinescu, Set-valued Optimization: An Introduction with Applications. Springer-Verlag, Berlin (2015). [Google Scholar]
  • Khushboo and C.S. Lalitha, Scalarizations for a set optimization problem using generalized oriented distance function. Positivity 23 (2019) 1195–1213. [CrossRef] [MathSciNet] [Google Scholar]
  • Khushboo and C.S. Lalitha, A unified minimal solution in set optimization. J. Global Optim. 74 (2019) 195–211. [CrossRef] [MathSciNet] [Google Scholar]
  • E. Köbis and M.A. Köbis, The weighted set relation: characterizations in the convex case. J. Nonlinear Var. Anal. 5 (2021) 721–735. [Google Scholar]
  • K. Kuratowski, Topology. Vol. II. New edition, revised and augmented. Translated from the French by A. Kirkor. Academic Press, New York-London; Państwowe Wydawnictwo Naukowe Polish Scientific Publishers, Warsaw (1968). [Google Scholar]
  • I. Kuwano, Some minimax theorems of set-valued maps and their applications. Nonlinear Anal. 109 (2014) 85–102. [CrossRef] [MathSciNet] [Google Scholar]
  • I. Kuwano and T. Tanaka, Continuity of cone-convex functions. Optim. Lett. 6 (2012) 1847–1853. [CrossRef] [MathSciNet] [Google Scholar]
  • I. Kuwano, T. Tanaka and S. Yamada, Inherited properties of nonlinear scalarizing functions for set-valued maps. In: Nonlinear Analysis and Convex Analysis. Yokohama Publ., Yokohama (2010) 161–177. [Google Scholar]
  • C.S. Lalitha and P. Chatterjee, Stability and scalarization of weak efficient, efficient and Henig proper efficient sets using generalized quasiconvexities. J. Optim. Theory Appl. 155 (2012) 941–961. [CrossRef] [MathSciNet] [Google Scholar]
  • G.M. Lee, D.S. Kim, B.S. Lee and N.D. Yen, Vector variational inequality as a tool for studying vector optimization problems. Nonlinear Anal. 34 (1998) 745–765. [CrossRef] [MathSciNet] [Google Scholar]
  • J. Li and C. Tammer, Set optimization problems on ordered sets. Appl. Set-Valued Anal. Optim. 1 (2019) 77–94. [Google Scholar]
  • P.-P. Liu, H.-Z. Wei, C.-R. Chen and S.-J. Li, Continuity of solutions for parametric set optimization problems via scalarization methods. J. Oper. Res. Soc. Chin. 9 (2021) 79–97. [CrossRef] [Google Scholar]
  • A.M. Rubinov and R.N. Gasimov, Scalarization and nonlinear scalar duality for vector optimization with preferences that are not necessarily a pre-order relation. J. Global Optim. 29 (2004) 455–477. [CrossRef] [MathSciNet] [Google Scholar]
  • Y.D. Xu and S.J. Li, A new nonlinear scalarization function and applications. Optimization 65 (2016) 207–231. [CrossRef] [MathSciNet] [Google Scholar]
  • A. Zaffaroni, Degrees of efficiency and degrees of minimality. SIAM J. Control Optim. 42 (2003) 1071–1086. [CrossRef] [MathSciNet] [Google Scholar]
  • W.Y. Zhang, S.J. Li and K.L. Teo, Well-posedness for set optimization problems. Nonlinear Anal. 71 (2009) 3769–3778. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.